Person

Jorge Alberto Olarte

M. Sc.

Doktorand

Jorge Alberto Olarte
Lehrstuhl B für Mathematik (Algebra)

Address

Pontdriesch 10-16

52062 Aachen

Contact

workPhone
Phone: +49 241 80 97554
Fax: +49 241 80 92777

Office Hours

n.V.
 

Publications

Source Author(s)
[Journal Article]
Short proof of two cases of Chvátal’s conjecture
In: Discrete mathematics, 342 (8), 2192-2194, 2019
[DOI: 10.1016/j.disc.2019.04.011]
Olarte, Jorge Alberto
Santos, Francisco
Spreer, Jonathan
[Journal Article]
Gammoids, Pseudomodularity and Flatness Degree
In: The electronic journal of combinatorics, 22, 1.54, 2015
Olarte, Jorge Alberto